MAUDE Adverse Event Report: ZIMMER, INC.; BIT, DRILL

ZIMMER, INC.; BIT, DRILL
Model Number 00-4836-270-25
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
A piece of the 2.5 drill bit broke off in the patient's bone.

Brand Name
NA
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ZIMMER, INC.
1800 west center street
warsaw IN 46580
MDR Report Key15163269
Report Number15163269
Device Sequence Number20266710
Product Code HTW
UDI-Device Identifier00889024073753
UDI-Public(01)00889024073753
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/13/2022
Report Date (Section F) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-4836-270-25
Device Catalogue Number00-4836-270-25
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight130 KG
Date Report Sent to FDA07/13/2022